# SDR ASAA2021110936705

- Difficulty date: November 9, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 147A56602
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT RBL 50 STA 948 HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED & REPLACED CABIN FLOOR SUPPORT RBL 50 STA 948 IAW B737-800 SRM 51-40-02-0G-0W= .300 O= .200 R= 0 L= 1.10 D= .200.
